U.S. doctors online nowAsk doctors free
Great Britain
A 29-year-old male asked:

Hi i am on serequel just change from olanzapine but still gaining weight is there another medication that i could ask doctor about that would be bette?

2 doctor answers5 doctors weighed in
Dr. Shariq Refai
Psychiatry 14 years experience
Both: Both have a side effect of increasing appetite. Dont eat 2 hours before bed time, dont get up in the middle of the night and snack, and watch your portions and you wont gain weight. Otherwise yes there are other medication options. Discuss it with your physician.
Dr. Alan Ali
Dr. Alan Alianswered
Psychiatry 33 years experience
Thanks for asking!: Other options to review with your doctor may be abilify, fanapt, saphris, (asenapine) etc.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Dec 18, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.